# SDR GLBA2013121300356

- Difficulty date: December 13, 2013
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 35,458 hours, 42,950 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A CRACK IN THE RT INBD WING RIB & FLANGE ANGLE.  REPAIRED IAW EO 13-1900-57-021.
